# SDR FDEA201410022907

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 25,319 hours, 13,665 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 PYLON TO ENG FWD MOUNT FITTING LT AFT HOLE SURROUND UPPER SURFACE GOT CORROSION, BOLT HEAD SURROUND AREA.  IAW EA 6-5450-T0311918 REPAIRED.  NACELLES PYLON STRUCTURES NR 1 PYLON FWD MOUNT AFT HOLE CORROSION IAW GMM 6-2-100 REPAIR CLASSIFIED MINOR.
